# SDR SWIA201126557

- Difficulty date: April 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 19,942 hours, 17,481 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB INTERFACE, FORWARD FACE IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
